Monads and cocompleteness of categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 32 (1991) no. 2, pp. 139-144.
@article{CTGDC_1991__32_2_139_0,
     author = {Sobral, Manuela},
     title = {Monads and cocompleteness of categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {139--144},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {32},
     number = {2},
     year = {1991},
     mrnumber = {1142687},
     zbl = {0738.18004},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1991__32_2_139_0/}
}
TY  - JOUR
AU  - Sobral, Manuela
TI  - Monads and cocompleteness of categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1991
SP  - 139
EP  - 144
VL  - 32
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://archive.numdam.org/item/CTGDC_1991__32_2_139_0/
LA  - en
ID  - CTGDC_1991__32_2_139_0
ER  - 
%0 Journal Article
%A Sobral, Manuela
%T Monads and cocompleteness of categories
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1991
%P 139-144
%V 32
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%U http://archive.numdam.org/item/CTGDC_1991__32_2_139_0/
%G en
%F CTGDC_1991__32_2_139_0
Sobral, Manuela. Monads and cocompleteness of categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 32 (1991) no. 2, pp. 139-144. http://archive.numdam.org/item/CTGDC_1991__32_2_139_0/

1 M. Barr & C. Wells, Toposes, Triples and Theories, Springer Verlag, New York - Berlin - Heidelberg - Tokyo (1985). | MR | Zbl

2 D. Dikranjan & E. Giuli, Closure Operators I, Topology and Appl. 27 (1987), 129-143. | MR | Zbl

3 D. Dikranjan, E. Giuli & W. Tholen, Closure Operators II, in Categorical Topology and its Relations to Analysis, Algebra and Combinatorics, Proc.Int.Conf.Prague 1988, World Scientific, Singapore - New Jersey - London - Hong Kong (1989) 297-335. | MR

4 E. Giuli, Bases of topological epireflections, Topology and Appl. 11 (1980), 265-273. | MR | Zbl

5 R.-E. Hoffmann, Factorizations of cones, Math. Nachr. 87 (1979), 221-238. | MR | Zbl

6 J. Lambek& B.A. Rattray, Localization at injectives in complete categories, Proc. Amer. Math. Soc. 41 (1973), 1-9. | MR | Zbl

7 C.M. Ringel, Monofunctors as reflectors, Trans. Amer. Math. Soc. 161 (1971), 293-306. | MR | Zbl

8 S. Salbany, Reflective subcategories and closure operators, Lect. Notes in Math 540, Springer-Verlag, Berlin-Heidelberg- New York, 1976. | MR | Zbl

9 W. Tholen, Reflective subcategories, Topology and Appl. 27 (1987), 201-212. | MR | Zbl